# SDR 02FDEA00428

- Difficulty date: June 11, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727-200
- Aircraft serial: 22548
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL KEELBEAM FWD VERTICAL CHORD IS CRACKED BETWEEN TWO FASTENERS.  R & R KEELBEAM PER SRM 51-30-2.
